I got butt shots almost 6 years ago. Is something wrong with me? (Photo)

I had got butt shots almost 6 yrs ago, the past year my skin started darkening and haven't been feeling well. Every time I go they say nothing's wrong. But ig feel something is wrong and my body don't feel right.

Doctor Answers 2

Options to safely remove silicone from the hips and buttocks

Silicone can cause diffuse foreign body reaction. We are experts in the removal of silicone and other permanent fillers from the buttocks. Best, Dr. KaramanoukianLos Angeles

Los Angeles Plastic Surgeon
4.8 out of 5 stars 93 reviews

Silicone Reactions... Skin Darkening?

This looks like a silicone reaction, what was injected into your buttock? I suggest you see an expert for evaluation.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.